# SDR SWIA2020080451595

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND INTERCOSTAL BETWEEN FS 295 AND FS 310 STGR 14L IS CORRODED.   (C-CHECK) RO 7/31/2020    REPLACED PAX DOOR SURROUND INTERCOASTAL BEWEEN FS 295 ABD FS 310 STR 14L IAW CRJ 200 SRM. COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
